Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Filtering hidden semi-Markov chains
Author: Elliott, R.
Limnios, N.
Swishchuk, A.
Citation: Statistics & Probability Letters, 2013; 83(9):2007-2014
Publisher: Elsevier Science BV
Issue Date: 2013
ISSN: 0167-7152
Statement of
Robert Elliott, Nikolaos Limnios and Anatoliy Swishchuk
Rights: © 2013 Elsevier Ltd. All rights reserved.
RMID: 0020130316
DOI: 10.1016/j.spl.2013.05.007
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.